MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TAVI PACK

MEDLINE INDUSTRIES, LP; TAVI PACK
Catalog Number DYNJ62216D
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 11/15/23 "staff was prepping patient for valve replacement, when staff snapped the prep stick" sending shards of glass onto the patient.Per the facility "patient was under anesthesia longer than necessary due to staff having to locate and remove shards of glass that had landed on and around them".Per the facility, the patient is doing well.No additional information is available.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 11/15/23 "staff was prepping patient for valve replacement, when staff snapped the prep stick" sending shards of glass onto the patient.

Common Device Name
TAVI PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18256809
Report Number1423395-2023-00076
Device Sequence Number7191601
Product Code OEZ
UDI-Device Identifier10195327169770
UDI-Public10195327169770
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ62216D
Device Lot Number23GBL842
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Initial Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown